# SDR ASAA2016122019106

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 3,328 hours, 1,098 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED, WILL NOT RESET.  ACFT GROUNDED. PERFORMED  FIM 21-61 TASK 861. CHECKED GOOD. NO FAULT NOTED.  OPS NORMAL.
